# SDR 95ZZZM315

- Difficulty date: July 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462AT
- Make and model: Boeing 737297
- Aircraft serial: 22631
- System (JASC): 2897 · Fuel System Wiring
- Part: Harness
- Part number: 106182721
- Condition: Failed
- Location: Nr 1 Fuel Tank
- Part time: 27,706 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON APPROACH TO CVG THE CREW OF FLIGHT 700 OBSERVED THE NR 1 FUEL QUANTITY SYSTEM GIVING AN ERRATIC INDICATION.  THE CAPTAIN DECLARED AN EMERGENCY.  LANDED WITHOUT INCIDENT.  TROUBLESHOOTING REVEALED THE ERRATIC INDICATION WAS CAUSED BY CONDENSATION BUILDUP ON THE NR 1 TANK FUEL QUANTITY PROBES.  SUMPED TANK.  DID NOT CORRECT DISCREPANCY.  FUEL QUANTITY SYSTEM TEST SET INDICATED THAT THE NR 1 TANK FUEL QUANTITY HARNESS WAS DEFICIENT.  REPLACED HARNESS.  SUBSEQUENT FUEL QUANTITY CHECK TESTED GOOD.  FUELED NR 1 TANK WITH NO DIFFICULTIES NOTED.  (M)
